# SDR C77A2018071700001

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N620CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 28,155 hours, 16,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT LT EMERGENCY FLASHLIGHT EXPIRED. REMOVED AND REPLACED AFT LT EMERGENCY FLASHLIGHT BATTERY IAW AMM 33-55-01. OK FOR SVC.
